# SDR 9WGA2025020534402

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION STA 1240 LBL 60 LH SIDE CANTED PRESS DECK AREA ON TOP OF THE CENTER FUEL TANK.  REMOVED CORROSION AT STATION 1240 LBL 60 L/H CANTED SIDE PRESS DECK AREA TOP OF FUEL TANK IAW B747-400 SRM 51-10-10-02-06-0, ALODINED, PRIMED AREA IAW B747-400 SRM 51-20-01-06-0 AND AMM 51-24-21-370-804.  REFERENCE FAA FORM 8100-9 ID 202502120089: DATE 19 APRIL 2025 FOR APPROVED REPAIRS COMPLETED.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
